Advil Childrens Pain And Fever Relief Chewable 7 to 12 Years Raspberry 20 Tablets

Advil Childrens Pain And Fever Relief Chewable 7 to 12 Years Raspberry 20 Tablets

Brand: Advil
Categories: Medications, Pain Relief, Kids
Catalogue ID:860632
Product Code: 9310488000319
Availability: In Stock
  • $9.99
    $7.99

    Save $2.00

Advil Children Pain & Fever Relief Chewable Tablets 7-12 years can be a great partner for mums and dads with growing kids who dislike liquid suspensions. It is an ibuprofen based, delicious raspberry flavoured chewable tablet formulated for growing kids between the ages of 7-12 years. It gives effective relief of common aches and pains, and provides up to 8 hours fever relief. Advil Children Pain & Fever Relief Chewable Tablets is packed in a handy carry bottle, making it easy to give children the Advil they need even when on the go.
Long Copy
Advil Children Pain & Fever Relief Chewable Tablets 7-12 years can be a great partner for mums and dads with growing kids who dislike liquid suspensions.
It is an ibuprofen based, delicious raspberry flavoured chewable tablet formulated for growing kids between the ages of 7-12 years. It gives effective relief of common aches and pains, and provides up to 8 hours fever relief.
Advil Children Pain & Fever Relief Chewable Tablets is packed in a handy carry bottle, making it easy to give children the Advil they need even when on the go.

It also provides temporary relief of pain and discomfort associated with:
• Earache
• Minor aches
• Common Cold & Flu
• Sore Throat
• Headache
• Sprains & strains
Contains: Phenylketonurics are warned that this product contains aspartame and phenylalanine & Sugar alcohols (6.3 g per max. daily dose). Products containing sugar alcohols may have a laxative effect or cause diarrhoea.






0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Advil Childrens Pain And Fever Relief Chewable 7 to 12 Years Raspberry 20 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Ibuprofen 100 mg




For use by Children 7 to 12 years. Who: 7 to under 9 years. Avg. Body Weight: 22-28kg. How Much: 2 tablets. Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours. Who: 9 to under 11 years. Avg. Body Weight: 28-36kg. How Much: 2 1/2 tablets. Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours. Who: 11 to 12 years. Avg. Body Weight: 36-41kg. How Much: 3 tablets. Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours.

Do not use this product: In children under 7 years. If you are aged 65 years or older. If your child has a current or past history of a stomach ulcer or bleeding disorder. If your child has impaired kidney function or heart failure. If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other component of this product. If you are pregnant or trying to become pregnant. Ask your doctor before use if: Your child has asthma, urticaria or rhinitis, high blood pressure, heart or liver disease, stomach pain or indigestion. Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea. Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners. Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin. Your child is under doctor's care for a serious condition. You are breastfeeding. While using this product: Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days. Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools. Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Side effects may be minimised by using the smallest dose for the shortest duration of time. In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766). Contains: Phenylketonurics are warned that this product contains aspartame and phenylalanine. Sugar alcohols (6.3 g per max. daily dose). Products containing sugar alcohols may have a laxative effect or cause diarrhoea

Tags: advil childrens relief, childrens pain fever, advil chewable, 9310488000319

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Panadol Children Chewable Tablets 3 Plus Years Cherry Flavour 24 Tablets

Children’s Panadol chewable tablets 3+ years is part of the Children’s Panadol range of paracetamol-..

$10.99
Best Price Ex Tax: $10.99

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Donnatab 25 Tablets

Donnatab relieves the pain and discomfort of stomach ache & gastrointestinal upset due to cramp ..

$6.99
Best Price Ex Tax: $6.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email